# SDR SWAA2024012946071

- Difficulty date: January 23, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 75,450 hours, 45,080 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Te Flap Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CB POPPED; TRAILING EDGE FLAPS WOULD NOT EXTEND<[01] R&R CONNECTOR D40024P PER SWPM 20-61-11. REPAIRED WIRES W1022-2009R-20 AND W1022-2009B-20 PER SWPM 20-10-04. OPS CHECK GOOD PER AMM 27-51-00. NO OTHER DEFECTS NOTED. NO C/B POPPED.
